# SDR EISA2000015

- Difficulty date: February 11, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N6839
- Make and model: Boeing 727223
- Aircraft serial: 20192
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 14109592
- Part serial: 4829ABCJ
- Condition: Failed
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLAPS UP APPROX 225 IAS AIRCRAFT WENT INTO LEFT BANK, HAD TO USE 30 DEGREES RIGHT AILERON TRIM TO BRING AIRCRAFT BACK TO LEVEL FLIGHT.  AIR TURN BACK TO (CDG).  REPLACED LEADING EDGE SLAT ACTUATOR.  OPS CHECK GOOD.  (M)
